# SDR 2001F00449

- Difficulty date: September 10, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757236
- Aircraft serial: 24771
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792L
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ON CLIMB-OUT, THE LEFT IDG LIGHT CAME ON.  DISCONNECTED IDG AND RETURNED TO STATION.  BPCU INTERROGATION INDICATED TRIP DUE TO LOW OIL PRESSURE.  IDG REPLACED, OPS CHECK GOOD.  (M)
